Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have purple blotchy arms, legs and feet, upper respiratory infection and pharyngitis. What to do?

User rating for this question
Answered by

Practicing since : 1976
Answered : 1872 Questions
My 15 yr old son has purple blotchy arms and legs and feet. He has been sick for 3 days now with an upper respiratory infection and pharyngitis. What do yo suppose we do?
Posted Mon, 12 Nov 2012 in Skin Hair and Nails
Answered by Dr. Rajiv K Khandelwal 3 hours later

Thank you for your query.

I would have appreciated if you would have uploaded a photograph of the purple blotches that you are mentioning by using the facility provided on this site. That would facilitate me in guiding you better.

Following upper respiratory infection and pharyngitis, at times the infection can spread through the blood and cause problems as mentioned by you. I would suggest that you get him examined by your doctor who may order the following basic investigations and guide you thereafter:
1. Haemogram
2. Throat swab culture and sensitivity
3. Blood culture and sensitivity
4. C Reactive Protein
5. Urine routine

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts of this case.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor